# SDR DALA2023052604204

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 AD A.A: EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA STA 1640 BTW S-13R AND S-16R REF. ER/A NBR 591149-14. CORRECTIVE ACTION: REF ERA 691149-14AD. (2783193)
